# SDR DALA2025052704056

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N327DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55307
- Aircraft time: 1,642 hours, 661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EXIT LOCATOR SIGN LIGHT NOT ILLUMINATING. RESET LIGHTS SYS AS PER A220 AMP 33-52 ALL EXIT LIGHT CHECKS OK. (LP#7000599)
